# SDR ASAA0854082

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,964 hours, 2,069 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 9 REPORTED VERY HOT SEEMED TO BE UNCONTROLLABLE FROM COCKPIT. GROUNDED YES.  BITE TEST BOTH ZONE TEMP. CONTROLS. REF. M.M. 21 61 00.  NO FAULTS FOUND.  BOTH CABIN TEMPERATURE SENSOR ASSY FILTERS CLOGGED WITH DUST.  CLEANED FILTERS.  REF. M.M. 21 61 06 100 801.  PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION OPS TEST ALL INDICATIONS NORMAL. REF. M.M. 21 61 00 700 807 002. CONTROLLABLE ON ALL SWITCHES ON CABIN TEMP PANEL. (FWD CAB AFT CAB & CONT CAB).
